Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI's and ELectic shocks geno

Posted by Sad Panda on July 20, 2004, at 7:26:36

In reply to SSRI's and ELectic shocks, posted by geno on July 19, 2004, at 23:35:47

> Hi, im having a problem here were im feeling electical shocks throught by body and brain. I beleive its because i stopped ssri's. But i was on lexapro for months. then lowered the dose to 10mg, then to 5mg for about 10 days. Then i stopped. Its seemed the "shocks" started a few days later. They seems to get worse after a few days. So thinking it because of ssri's, i have a script of paxil. I started a low dose regiment at night with remeron. Today i noticed the "shocks" werent as frequent. Well see as the week goes on.
>
> Does anyone know what is causing this problem? Is there a way around it or do i have to stay on ssri's for the rest of my life. Believe me, i dont like the feeling. This happened before when i stopped zoloft, but i was on like 100mg, and stopped cold. This time, i intentionally titrated my lexapro to 5mg then stopped.
>
> any advise suggested?
>
>

Hi Geno,

You are feeling serotonin withdrawl, given a few weeks things will return to normal. The best way to deal with it is to take Prozac a little while as a substitute & go off Prozac instead as it is far easier to go off. Avoid Paxil as much as possible because it is much harder to go off than getting off Lexapro.

Cheers,
Panda.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sad Panda thread:368054
URL: http://www.dr-bob.org/babble/20040719/msgs/368112.html